Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 2

 
   

An Axiomatic Characterization of Generalized Entropies under Analyticity Condition

PP: 609-613
Author(s)
Velimir M. Ilić, Miomir S. Stanković,
Abstract
We present axiomatic characterizations of the Nath, R´enyi and Havrda-Charv´at-Tsallis entropies under the assumption that they are analytic functions with respect to the distribution dimension, unlike the previous characterizations, which suppose that they are expandable and maximized for uniform distribution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved